Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Relation between Boundary Value Problems in a Half-Space and the Whole Space

N. L. Maria
SIAM Journal on Applied Mathematics
Vol. 19, No. 4 (Dec., 1970), pp. 751-768
Stable URL: http://www.jstor.org/stable/2100158
Page Count: 18
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Relation between Boundary Value Problems in a Half-Space and the Whole Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
753
    753
  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758
  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760
  • Thumbnail: Page 
761
    761
  • Thumbnail: Page 
762
    762
  • Thumbnail: Page 
763
    763
  • Thumbnail: Page 
764
    764
  • Thumbnail: Page 
765
    765
  • Thumbnail: Page 
766
    766
  • Thumbnail: Page 
767
    767
  • Thumbnail: Page 
768
    768